MathSciNet Relay Station
MathSciNet bibliographic data
MR92798 10.0X
Bang, Thøger On the sequence $[n\alpha],\;n=1,2,\cdots$. Supplementary note to the preceding paper by Th. Skolem. Math. Scand. 5 (1957), 69–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement